# SDR RYNA2009032000005

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 51,889 hours, 18,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 28N001132
- Part serial: D00437
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM RFD UPON FLAP RETRACTION FROM 15 DEGREES TO 5 DEGREES T/E DISAGREE MESSAGE APPEARED.  FOLLOWED CPM PROCEDURES FLAPS OPERATED NORMALLY, RETURNED TO RFD LANDING WEIGHT 76,0000 LBS.  PERFORMED FIM 27-51-00/101 FIG 105 FOUND THE NR 1 FSEU FAULTY.  REMOVED AND REPLACED THE NR 1 FSEU IAW MM 27-51-01, OPS CHECK GOOD.  ADDITIONALLY CLEANED MICRO-SWITCHES ON CONTROL PEDESTAL.
